Invariant sets of differential systems
Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 785-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_5_a2,
author = {Ya. Kurzweil},
title = {Invariant sets of differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {785--797},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_5_a2/}
}
Ya. Kurzweil. Invariant sets of differential systems. Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 785-797. http://geodesic.mathdoc.fr/item/DE_1968_4_5_a2/